Facebook Pixel
EmpowHER Guest

Could I be pregnant?

By Anonymous March 25, 2015 - 3:02pm
Rate This

I lost my virginity 3 weeks ago, and I've been on the pill for a month and a half. My boyfriend didn't ejaculate inside of me but we also didn't use a condom. 3 days after me and my boyfriend had sex I had my withdrawal bleed (a period whilst on the week of inactive pills), now 3 weeks later im starting to worry that I might be pregnant. Yes, people often tell me I'm a total hypochondriac but I sometimes quite nauseous in the mornings and at nightime My tummy has also got a bit bigger but that could just be normal? We had sex a month into me taking the pill. Am I just freaking out because it was my first time or could I actually be pregnant?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us with your concern about possibly being pregnant.

The vaginal bleeding during the week of inactive pills confirms you did not become pregnant when you had intercourse three weeks ago.

As long as you are taking your birth control pills consistently, at the same time every day, you are protected against pregnancy.

Try to relax. Nausea could be caused by stressing over this. You would not notice any increase in your abdomen this early even if you were pregnant, which you are not.


March 25, 2015 - 4:55pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!